# SDR IXXA9700103

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A LONGERON ATTACH FITTING WAS FOUND CRACKED AT FUSELAGE STATION 1260, LONGERON 34 LEFT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION OF NEW FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 51-1-0, 51-1-8.
